MAUDE Adverse Event Report: EXACTECH, INC. ADVANCED PATELLA 29M 3 PEG IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. ADVANCED PATELLA 29M 3 PEG IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-07-29
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
" d10: 02-012-60-1425 - tru stem ext 14mm x 25mm; 02-020-11-0320 - truliant ps cem fem ps cem right sz 2; 02-022-35-2009 - truliant tib imp ps insert sz 2 9mm; 02-022-35-2009 - truliant tib imp ps insert sz 2 9mm; 02-022-45-2020 - truliant tib fit tray cem sz 2f / 2t; 204-70-00 - tibial stem ext.Screw.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-01675.The reason for the revision reported may be the result of femoral loosening and prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Failure of the cement used to secure the femoral component to the bone, may have lead to loosening at the cement-implant interface; however, this cannot be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".
 
Event or Problem Description
As reported, approximately 5.5 years post initial right side tka, the 37 y/o female patient complained of pain.Patient had a revision due to loose femur, prosthetic wear and recalled poly and due to recall surgeon used competitor's device for revision.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.X-ray and images received.The device is not available for evaluation due to recall hospital will not release.

Brand Name
ADVANCED PATELLA 29M 3 PEG IMPLANT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21459436
Report Number1038671-2025-01204
Device Sequence Number18120947
Product Code JWH
UDI-Device Identifier10885862314277
UDI-Public10885862314277
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K160484
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2022
Device Catalogue Number200-07-29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Initial Report FDA Received Date02/25/2025
Date Device Manufactured12/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age37 YR
Patient SexFemale